# SDR SIMA07810

- Difficulty date: February 27, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367240725601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED FRAME 38 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LOWER SEGMENT OF FRAME 38 IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
